# SDR AALA20120926007

- Difficulty date: September 26, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N853NN
- Make and model: Boeing 737823
- Aircraft serial: 31105
- Aircraft time: 6,552 hours, 2,556 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN FROM STATIONS 888 TO 907, STRINGERS 23 TO 27 LEFT.  REMOVED CORROSION THEN TREATED AND PAINTED AREA PER EA B737-53-026226.
